Zur Konvergenzgeschwindigkeit von Nullstellen teilweiser Summen der Taylorschen Reihe einer ganzen Funktion
Articles
E. Nečiuškytė
V. Kapsukas Vilnius State University
S. Streliz
V. Kapsukas Vilnius State University
Published 1961-12-01
https://doi.org/10.15388/LMJ.1961.19213
PDF

How to Cite

Nečiuškytė , E. and Streliz, S. (1961) “Zur Konvergenzgeschwindigkeit von Nullstellen teilweiser Summen der Taylorschen Reihe einer ganzen Funktion”, Lithuanian Mathematical Journal, 1(1-2), pp. 181–186. doi:10.15388/LMJ.1961.19213.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:
Э. Нечюшките, Ш. Стрелиц. О скорости стремления к пределунулей частичных сумм ряда Тэйлора целой функции
E. Nečiuškytė ir Š. Strelicas. Sveikosios funkcijos Teiloro išdėstymo dalinių sumų nulinių taškų konvergavimo greičio klausimu

PDF

Downloads